# SDR A6WA200440230

- Difficulty date: December 21, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SB 601R-57-037, THE NR 18 HOLE AT WS 148 LT WAS FOUND TO BE ELONGATED TO .280 INCH.  REPAIRED ELONGATED HOLE AT LT WS 148 BY INSTALLING FREEZE PLUG IAW BRAS REO 601R-57-5757.  (M)
